# SDR DHL9680606C

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 96.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT UPPER PLATING STA XCW 96.5 CRACKED BEYOND LIMITS 7.5 INCHES IN LENGTH.  HFEC INSPECTION PERFORMED ON CRACK, AND ON BOLT HOLES PER S/B 57-86.  REPAIRED PLATING CRACK PER SRM 57-2-1.
